# SDR DALA13064523212

- Difficulty date: November 22, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 70,079 hours, 31,342 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND TWO CRACKS ON THE WEB FILLET RAD II OF FRAME 68 AND IN THE NEAREST FASTENER HOLE.  CRACK  FOUND DURING  A NDT INSPECTION.  REPAIRED IAW 520115-14, SECTION I. ERA SECT.II.
